May 28, 2001
Someone very dear to me has been HIV pos for over 10 years, she is doing fine and has been doing fine, actually she has never had a complication. Now unfortunatly she has started to have pain in her joints and she seem to think that it come from her neupogen shots she is currently taking, do you know anything about this treatment that I am speaking of, if so please tell me a little about it. I hate to have false hope but I haven't had any negative situations concerning her. Thanks!
Response from Dr. Henry
Neupogen is used to helped the growth of white blood cells which are important for fighting infections. Some patients do experience joint pain as a side effect of that treatment (even if it is still working). Neupogen is not used unless support of the white blood cells is believed to be importantin that particular case by the treating doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.